# SDR A6WA200100064

- Difficulty date: November 14, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N329ML
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 7,582 hours, 7,755 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 51653151
- Part serial: 3185
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 2,686 hours, 3,247 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

NR 2 ENGINE FIRE INDICATION ON GROUND WITH ENGINE NOT RUNNING.  DISCHARGED NR 2 ENGINE FIRE BOTTLE.  MAINTENANCE REMOVED AND REPLACED FIRE WARNING CONTROL UNIT.
